International Journal of Theoretical Physics

, Volume 35, Issue 9, pp 1909–1946 | Cite as

Quantum stochastic evolutions

  • G. O. S. Ekhaguere


Quantum stochastic differential inclusions of hypermaximal monotone type are studied, under very general conditions, by means of certain discrete schemes which approximate them. The existence of an evolution operator corresponding to each such inclusion is proved.


Field Theory Elementary Particle Quantum Field Theory General Condition Evolution Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Aubin, J.-P., and Cellina, A. (1984).Differential Inclusions, Springer-Verlag, Berlin.Google Scholar
  2. Browder, F. E. (1976).Nonlinear Operators and Nonlinear Equations of Evolution in Banach Spaces, American Mathematical Society, Providence, Rhode Island.Google Scholar
  3. Crandall, M. G. (1973). A generalized domain for semigroup generations;Proceedings of the American Mathematical Society,37, 434–440.zbMATHMathSciNetGoogle Scholar
  4. Crandall, M. G., and Evans, L. C. (1975). On the relation of the operator ∂/∂τ+∂/∂s,Israel Journal of Mathematics,21, 261–278.MathSciNetGoogle Scholar
  5. Crandall, M. G., and Pazy, A. (1972). Nonlinear evolution equations in Banach spaces,Israel Journal of Mathematics,11, 57–94.MathSciNetGoogle Scholar
  6. Ekhaguere, G. O. S. (1992). Lipschizian quantum stochastic differential inclusions,International Journal of Theoretical Physics,31, 2003–2027.CrossRefzbMATHMathSciNetGoogle Scholar
  7. Ekhaguere, G. O. S. (1995). Quantum stochastic differential inclusions of hypermaximal monotone type,International Journal of Theoretical Physics,34, 323–353.CrossRefzbMATHMathSciNetGoogle Scholar
  8. Evans, L. C. (1977). Nonlinear evolution equations in an arbitrary Banach space,Israel Journal of Mathematics,26, 1–42.zbMATHMathSciNetGoogle Scholar
  9. Guichardet, A. (1972).Symmetric Hilbert Spaces and Related Topics, Springer-Verlag, Berlin.Google Scholar
  10. Hudson, R. L., and Parthasarathy, K. R. (1984). Quantum Ito's formula and stochastic evolutions,Communications in Mathematical Physics.93, 301–324.CrossRefMathSciNetGoogle Scholar
  11. Iwamiya, T., Oharu, S., and Takahashi, T. (1986). On the class of nonlinear evolution operators in Banach space,Nonlinear Analysis,10, 315–337.CrossRefMathSciNetGoogle Scholar
  12. Kisielewicz, M. (1991).Differential Inclusions and Optimal Control, Kluwer Academic Publishers, Dordrecht.Google Scholar
  13. Kobayashi, Y. (1975). Difference approximation of evolution equations and generation of nonlinear semi-groups,Proceedings of the Japan Academy,51, 406–410.zbMATHMathSciNetGoogle Scholar
  14. Kobayasi, K., Kobayashi, Y., and Oharu, S. (1984). Nonlinear evolution operators in Banach spaces,Osaka Journal of Mathematics,21, 281–310.MathSciNetGoogle Scholar
  15. Oharu, S. (1986). A class of nonlinear evolution operators: Basic properties and generation theory, inSemigroups, Theory and Applications, Vol. 1, H. Brezis, M. G. Crandall, and F. Kappel, eds., Longman Scientific and Technical, Essex.Google Scholar
  16. Reed, M., and Simon, B. (1972).Methods of Modern Mathematical Physics: I: Functional Analysis, Academic Press, New York.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • G. O. S. Ekhaguere
    • 1
  1. 1.International Centre for Theoretical PhysicsTriesteItaly

Personalised recommendations